Hamilton, Alastair and Lazarev, Andrey (2009) Cohomology theories for homotopy algebras and noncommutative geometry. Algebraic and Geometric Topology, 9 (3). pp. 1503-1583. ISSN 1472-2747Full text not available from this repository.
This paper builds a general framework in which to study cohomology theories of strongly homotopy algebras, namely A∞–, C∞– and L∞–algebras. This framework is based on noncommutative geometry as expounded by Connes and Kontsevich. The developed machinery is then used to establish a general form of Hodge decomposition of Hochschild and cyclic cohomology of C∞–algebras. This generalises and puts in a conceptual framework previous work by Loday and Gerstenhaber–Schack.
|Journal or Publication Title:||Algebraic and Geometric Topology|
|Uncontrolled Keywords:||infinity-algebra ; cyclic cohomology ; Harrison cohomology ; symplectic structure ; Hodge decomposition|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||16 Nov 2012 15:01|
|Last Modified:||20 Jan 2016 01:18|
Actions (login required)